# SDR ASAA2021112736757

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 32,643 hours, 10,410 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH006255
- Condition: Inoperative
- Location: #1 Engine
- Part time: 42,697 hours, 14,698 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ENGINE RUN PREPARING TO TAXI, #1 IDG SOURCE LT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED #1 IDG REF B737-900 AMM 24-11-11/401. OPS CHECKED GOOD. A/C RETURNED TO ORIGINAL CONFIGURATION. RE-LAMPED GEN DRIVE AND GEN OFF BUS LIGHTS.
